MAUDE Adverse Event Report: BALLARD CLOSED SUCTION SYSTEM FOR NEONATES / PEDIATRICS, 10 F, Y-ADAPTER; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

BALLARD CLOSED SUCTION SYSTEM FOR NEONATES / PEDIATRICS, 10 F, Y-ADAPTER; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 1910-5
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for lot m19135t505 was reviewed and the product was produced according to product specifications.The device were provided by the customer.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the "non-return valve" [irrigation port cover] was missing from the device.Patient desaturated to 95% after five minutes.The device was replaced allowing the normalization of the oxygen saturation.Additional information received 29-jun-2020 indicated "the nurse quickly notice[d] the dysfunction, so there was no harmful consequence for the patient.".
 
Additional Manufacturer Narrative
Photos of the device were provided by the customer.The photos were reviewed; however, no root cause could be determined.All information reasonably known as of 24 oct 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
BALLARD CLOSED SUCTION SYSTEM FOR NEONATES / PEDIATRICS, 10 F, Y-ADAPTER
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
MDR Report Key10276027
Report Number8030647-2020-00046
Device Sequence Number14011677
Product Code BSY
UDI-Device Identifier00609038983813
UDI-Public00609038983813
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2024
Device Model Number1910-5
Device Catalogue NumberUNKNOWN
Device Lot NumberM19135T505
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date10/28/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR